Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Georg Cantor and Transcendental Numbers

Robert Gray
The American Mathematical Monthly
Vol. 101, No. 9 (Nov., 1994), pp. 819-832
DOI: 10.2307/2975129
Stable URL: http://www.jstor.org/stable/2975129
Page Count: 14
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Georg Cantor and Transcendental Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
819
    819
  • Thumbnail: Page 
820
    820
  • Thumbnail: Page 
821
    821
  • Thumbnail: Page 
822
    822
  • Thumbnail: Page 
823
    823
  • Thumbnail: Page 
824
    824
  • Thumbnail: Page 
825
    825
  • Thumbnail: Page 
826
    826
  • Thumbnail: Page 
827
    827
  • Thumbnail: Page 
828
    828
  • Thumbnail: Page 
829
    829
  • Thumbnail: Page 
830
    830
  • Thumbnail: Page 
831
    831
  • Thumbnail: Page 
832
    832